# SDR USAAD00082

- Difficulty date: May 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 0711346003
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

MSY/CLT - FLT 796 - ON CLIMB-OUT, THE CABIN FILLED WITH SMOKE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A LEAKING LEFT THRUST REVERSER CONTROL VALVE. AN OVERWEIGHT LANDING INSPECTION WAS ALSO PERFORMED. (X)
